# SDR CA130401016

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, A LOSS OF OIL PRESSURE OCCURRED, FOLLOWED BY POWER ROLL BACK. THE ENGINE WAS SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. POST FLIGHT TROUBLESHOOTING FOUND WHAT APPEARS TO BE A FRACTURED TOWERSHAFT.
